# SDR 07FDEA00290

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6543132
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND AT RADIUS CUT OUT BS 380 STRINGER 2L REMOVED AND REPLACED STRINGER CLIP AT 380 STR 2L REF SRM 53-10-4 PG 3 CLASSIFIED AS MAJOR REPAIR.
